# SDR ASAA2023010741447

- Difficulty date: January 7, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 44,467 hours, 12,706 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56018646
- Condition: Unknown
- Location: E/E Rack E5
- Part time: 50,770 hours, 16,847 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IRS L&R DRIFT APART. GROUNDED - YES. AIR TURNBACK - IAW CREW L-1R WAS 0.5NM  AND R-1R WAS 14NM. L-1R WAS STILL SHOWING SFO AND WHILE FLYING. REST ADIRU AND 1R RADIAL POSITION ERROR CHECK IAW AMM 34-21-00-200-801, FOUND WITHIN LIMITS OF 0.3NM. AS A PRECAUTION REPLACED LH ADIRU PER AMM 34-21-01 OPS TEST OF ADIRU OK.
